How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Red rash on legs itchy driving me crazy ..I used

Customer Question

Red rash on legs itchy driving me crazy ..I used hydrocortisone cream 1%..took Benadryl...not helping.....I have high blood pressure I take Metroprolol, losartan, and hydrochlorathiazide, and Doxazosin...I am diabetic ....no Meds for diabetes was on metformin Dr. Stopped it about 2 weeks ago ...HELP
JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: Started 3 days ago...
JA: Anything else in your medical history you think the doctor should know?
Customer: I take 2 Coumadin 2mg..I had a blood clot in leg 5years ago after Pancreatic surgery.
Submitted: 11 months ago.
Category: Dermatology
Expert:  dr abid replied 11 months ago.

Hi. I am Dr Abid.Welcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  dr abid replied 11 months ago.

Will you please upload pic of rash for proper assistance ?

Regards .